Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Triangulation of manifolds. II


Authors: R. Lashof and M. Rothenberg
Journal: Bull. Amer. Math. Soc. 75 (1969), 755-757
DOI: https://doi.org/10.1090/S0002-9904-1969-12273-1
Part I: Bull. Amer. Math. Soc., Volume 75, Number 4 (1969), 750--754
MathSciNet review: 0247631
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Haefliger and V. Poenaru, La classification des immersions cocombinatoires, Inst. Hautes Etudes Sci. Publ. Math. No. 23, 1964, pp. 75-91. MR 172296
  • 2. W. C. Hsiang and J. L. Shaneson, Fake tori and the annulus conjecture, Mimeographed Notes, Yale University, New Haven, Conn., 1968.
  • 3. R. C. Kirby, Stable homeomorphisms, Mimeographed Notes, Institute for Advanced Study, Princeton, N. J., 1968.
  • 4. J. Lees, Immersions and surgeries on topological manifolds, Mimeographed Notes, Rice University, Houston, Tex., 1968. MR 239602
  • 5. R. Lashof, Lees' immersion theorem and the triangulation of manifolds, Mimeographed Notes, University of Chicago, Chicago, Ill., 1968. MR 239603
  • 6. R. Lashof and M. Rothenberg, Hauptvermutung for manifolds, Conference on the Topology of Manifolds, Complementary Series in Mathematics, Prindle, Weber and Schmidt, Boston, Mass., 1968, pp. 81-105. MR 238327
  • 7. J. Shaneson, Embeddings with codimension two of spheres in spheres, Bull. Amer. Math. Soc. 74 (1968), 972-974. MR 230325
  • 8. C. T. C. Wall, On homotopy tori and the annulus theorem (to appear). MR 242164
  • 9. L. Siebenmann, The obstruction to finding a boundary for an open manifold of dimension greater than five, Thesis, Princeton University, Princeton, N. J., 1965.
  • 10. M. Hirsch, On tubular neighborhoods, Conference on the Topology of Manifolds, Prindle, Weber and Schmidt, Boston, Mass., 1968, pp. 63-80. MR 236933
  • 11. F. T. Farrell, Ph.D. Thesis, Yale University, New Haven, Conn., 1967.
  • 12. C. T. C. Wall, Surgery on compact manifolds, Mimeographed Notes, Liverpool, 1967.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12273-1

American Mathematical Society